CaffeinatedSquirrel

Married into Medicine
Staff member
Administrator
5+ Year Member
Jan 20, 2013
1,857
554
331
Status
Non-Student
A 30-year-old female presents with violaceous nodules and a purpuric rash on her legs. She has a ten-year history of asthma which has recently worsened, a constant runny nose, and is currently taking aspirin for a tennis elbow. A chest X-ray reveals pulmonary infiltrates. What illness links these symptoms together?

A. Aspirin-exacerbated respiratory disease
B. Henoch-Schonlein purpura
C. Churg-Strauss syndrome
D. Wegener granulomatosis

256725

Post your guess here, then check Figure 1 to see if you're right!

Explore cases, quiz yourself, and solve medical mysteries along with thousands of other medical professionals around the world on Figure 1, the free app where doctors expand their clinical knowledge.
 
  • Like
Reactions: Gurby

gyjlp1

Membership Revoked
Removed
Account on Hold
Apr 16, 2019
8
0
1
D due to COPD. Respiratory illness links together gastrointestinal dz and chronic pulmonary inflammation. Try Vanco :)